# SDR 2001UALA00287

- Difficulty date: March 4, 2000
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N645UA
- Make and model: Boeing 767322
- Aircraft serial: 25280
- Aircraft time: 42,081 hours, 6,599 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM T-CAP BROKEN OUT AT BS. 852 RBL.54.  ACCOMLPISHED T-CAP REPAIR PER SRM53-00-51.
